Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 7, Pages 1179–1186 (Mi zvmmf277)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical optimization of certain dynamical stochastic systems

A. I. Noarov

Institute of Numerical Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia

Abstract: Two-dimensional dynamical (dynamical stochastic) predator-prey systems are optimized numerically by calculating the variation of the functional of the steady-state solution to the Fokker–Plank equation. Numerical algorithms are used to construct systems with a prescribed response to a certain external action.

Key words: Fokker–Planck equation, stochastic differential equations, chaotic dynamics, optimization, mathematical biology.

Full text: PDF file (1168 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:7, 1129–1136

Bibliographic databases:

UDC: 519.676
Received: 23.06.2006

Citation: A. I. Noarov, “Numerical optimization of certain dynamical stochastic systems”, Zh. Vychisl. Mat. Mat. Fiz., 47:7 (2007), 1179–1186; Comput. Math. Math. Phys., 47:7 (2007), 1129–1136

Citation in format AMSBIB
\Bibitem{Noa07}
\by A.~I.~Noarov
\paper Numerical optimization of certain dynamical stochastic systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 7
\pages 1179--1186
\mathnet{http://mi.mathnet.ru/zvmmf277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2376659}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 7
\pages 1129--1136
\crossref{https://doi.org/10.1134/S0965542507070056}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547690931}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf277
  • http://mi.mathnet.ru/eng/zvmmf/v47/i7/p1179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Noarov, “On the substantiation of a projection method for the stationary Fokker–Planck equation”, Comput. Math. Math. Phys., 51:4 (2011), 602–608  mathnet  crossref  mathscinet  isi
    2. A. I. Noarov, “Numerical solution to a system of differential equations for probability measures”, Comput. Math. Math. Phys., 58:9 (2018), 1404–1410  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:260
    Full text:83
    References:30
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022